MathSciNet Relay Station
MathSciNet bibliographic data
MR3256817 91G20 (49Q20 60G44 91G80)
Dolinsky, Yan; Soner, H. Mete Martingale optimal transport and robust hedging in continuous time. Probab. Theory Related Fields 160 (2014), no. 1-2, 391–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement